# SDR ASAA2025073060292

- Difficulty date: July 30, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 51,713 hours, 15,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER SILL WEB CORRODED AND HAS PREV. BLEND OUT. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO LOWER SILL WEB, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND REPLACED LOWER SILL WEB P/N:146A8123U25 P.O.#1129699.2 IAW BAC DWG 146A8120 REV.A & B737-800 SRM 51-40-02. ORIGINAL THICKNESS IS .050", MATERIAL REMOVED IS .025", REMAINING MATERIAL IS .025".
